# SDR IPXA2023070193576

- Difficulty date: June 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN AT CENTER WING TANK UPPER SURFACE BETWEEN STRINGER 14 - 15 HAS CORROSION AT STA XCW=-17.00.REPAIRED CORRODED SURFACE AT THE MAIN CABIN CTR WING TANK UPPER SKIN BETWEEN STRINGER 14 -15 AT STA XCW=-17.00 IAW VTSAA EA 011-5730-01-A9971 I/R AND UPS EO MD11-5730-87347-A DATED 6/26/23 (MINOR)
